Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Used tigborderm on face for rush like allergy, worked fine, rush comes back on stopping it. Could it have any side effects?

hello there, i used tigborderm on my face way back after having a rush like allergy , it worked fine, however i got to have to use it all the time ever since then, wen i try to stop using it, the rush comes back on my face, i feel like am addicted to...#not a good feeling, could it have any side effects on me in the long run
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
tiboderm is antifungal cream it means you are having fungal infection
fungus grow in moisture
fungus can be removed for long therm therapy
keep area dry not moist and sweat free no oily creams
alternatively you take antifungal tab forcan 150 mg for once a week for 6 wk
take cleritin 10 mg sos for itch
i advise to use candid ointment you can regularly use for 6 wk i think that is enough to completely wash out fungus
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor